Imperial College London

Prof Jonathan Mestel

Faculty of Natural SciencesDepartment of Mathematics

Consul for Faculty of Natural Sciences & Education Office



+44 (0)20 7594 8513j.mestel Website




746Huxley BuildingSouth Kensington Campus





Prof Jonathan Mestel's personal web page can be viewed at



Boshier FAT, Mestel AJ, 2017, Complex solutions of the Dean equations and non-uniqueness at all Reynolds numbers, Journal of Fluid Mechanics, Vol:818, ISSN:0022-1120, Pages:241-259

Boshier FAT, Mestel AJ, 2014, Extended series solutions and bifurcations of the Dean equations, Journal of Fluid Mechanics, Vol:739, ISSN:0022-1120, Pages:179-195

Setchi A, Mestel AJ, Parker KH, et al., 2013, Low-Reynolds-number flow through two-dimensional shunts, Journal of Fluid Mechanics, Vol:723, ISSN:0022-1120, Pages:21-39

Setchi A, Mestel AJ, Siggers JH, et al., 2013, Mathematical model of flow through the patent ductus arteriosus, Journal of Mathematical Biology, Vol:67, ISSN:0303-6812, Pages:1487-1506

Rosin MS, Mestel AJ, 2012, Quasi-global galactic magnetorotational instability with Braginskii viscosity, Monthly Notices of the Royal Astronomical Society, Vol:425, ISSN:0035-8711, Pages:74-86

More Publications